On Ergodic Operator Means in Banach Spaces

Research output: Contribution to journalArticle

Abstract

We consider a large class of operator means and prove that a number of ergodic theorems, as well as growth estimates known for particular cases, continue to hold in the general context under fairly mild regularity conditions. The methods developed in the paper not only yield a new approach based on a general point of view, but also lead to results that are new, even in the context of the classical Cesàro means.

Details

Authors
Organisations
External organisations
  • Lucian Blaga University of Sibiu
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics

Keywords

  • Cesàro mean, Kreiss bounded operator, Supercyclic operator
Original languageEnglish
Pages (from-to)259-287
Number of pages29
JournalIntegral Equations and Operator Theory
Volume85
Issue number2
StatePublished - 2016 Jun 1
Peer-reviewedYes